# SDR UALA2010012700324

- Difficulty date: January 26, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 57,833 hours, 21,326 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Damaged
- Location: Torque Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R MED NR 4 RT BODY TORQUE TUBE BEARING BROKEN.  PART OF BEARING STUCK IN CAM PLATE, PART OF BEARING STUCK ON BODY TORQUE TUBE. (LOWER MOST BEARING) CHECKED MED 4 RT AND FOUND SAFE FOR FERRY FLIGHT. REPLACED BEARING. REINSTALLED BODY TORQUE TUBE. OPS CHECK OK.
